# SDR SWAA032301

- Difficulty date: October 19, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 25,163 hours, 21,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 4 EA LONGITUDINAL FLOOR SUPPORT CORRODED AT BS 771, LBL 3, LBL 8, LBL 12 AND LBL 17.  REPAIRED FLOOR SUPPORT PER SWA EA.
